MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 28MM I.D. SIZE GG NEUTRAL LINER USE WITH 48MM O.D. SIZE GG SHELL; PROSTHETIC, HIP

ZIMMER BIOMET, INC. 28MM I.D. SIZE GG NEUTRAL LINER USE WITH 48MM O.D. SIZE GG SHELL; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: 00-8757-048-01 48mm o.D.Size gg porous uncemented with cluster holes shell use with gg liners lot number 65253343.00-8851-008-32 32mm i.D.Size gg neutral liner use with 48mm o.D.Size gg shell lot number: 65461866.G2: foreign: japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.H3 : device in process to return.
 
Event or Problem Description
It was reported that the liner could not be seated.There was a 0-15 minute delay to obtain a new liner to complete the procedure.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
Visual examination of the returned product identified indentations on the rim face, taper wall, and near the anti rotation scallops from attempted implant.Inner spherical surface shows nicks and scratches.No other damage was noted.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
There is no update to the prior event description provided.

Brand Name
28MM I.D. SIZE GG NEUTRAL LINER USE WITH 48MM O.D. SIZE GG SHELL
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17119076
Report Number0001822565-2023-01554
Device Sequence Number6649610
Product Code JDI
UDI-Device Identifier00889024154919
UDI-Public(01)00889024154919(17)270821(10)65596315
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00885100828
Device Lot Number65596315
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2023
Supplement Date Received by Manufacturer08/15/2023
Initial Report FDA Received Date06/13/2023
Supplement Report FDA Received Date08/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexPrefer Not To Disclose